# SDR REXA2024102100899

- Difficulty date: May 7, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670366001
- Condition: Corroded
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVERWING EMERGENCY EXIT DOOR S/N B1394 TOP FORMER IS CRACKED.  RECEIVED ENDEAVOR AIR EA CRJ952-16638 REV IR (P1) DATED 5/12/2024. COMPLIED WITH STEPS 1,2,4-7 OF ENDEAVOR AIR EA CRJ952-16638 REV IR (P1) DATED 5/12/2024. REMOVED DOOR LINING IAW CRJ900 AMM 25-26-09-000-801-A01. INSTALLED DOOR LINING IAW CRJ900 AMM 25-26-09-400-801-A01. INCORRECT REFERENCE USED IN STEP 1B FOR INSTALL OF DOOR LINING. CORRECT REFERENCE FOR INSTALL OF DOOR LINER PANEL IS IAW CRJ 900 AMM 25-26-09-000-801 (CONFIG A02). PERFORMED EDDY CURRENT ON L/H AFT EMERGENCY EXIT UPPER FORMER CUTLINE EDGES IAW ENDEAVOR AIR EA CRJ 952-16638 REV-- (P1) DATED 5-12-2024 STEP 3. NO INDICATIONS NOTED AT THIS TIME. C/W HFEC ON LH AFT O/W EXIT DOOR FORMER NEWLY FABRICATED REPAIR PARTS IAW ENDEAVOR AIR CRJ952-16638 REV IR DATED 5/12/2024 STEP 8. NO INDICATIONS NOTED AT THIS TIME. COMPLY WITH STEPS 9-11 (NDT RII BUYBACK, INSTALLATION, AND PAINT) OF ENDEAVOR AIR EA CRJ952-16638 REV IR (P1) DATED 5/12/2024. COMPLIED WITH STEPS 9-11 (NDT RII BUYBACK, INSTALLATION, AND PAINT) OF ENDEAVOR AIR EA CRJ952-16638 REV IR (P1) DATED 5/12/2024. CONFIRM RIGGING IS WITHIN AMM LIMITS IAW STEP 12 OF ENDEAVOR AIR EA CRJ952-16638 REV IR (P1) DATED 5/12/2024. COMPLIED WITH STEP 12 OF ENDEAVOR EA CRJ952-16638 REV IR DATED 5/12/24. RIG CHECK GOOD. DEFER IAW STEP 13 OF ENDEAVOR AIR EA CRJ952-16638 REV IR (P1) DATED 5/12/2024. COMPLIED WITH STEP 13 OF ENDEAVOR EA CRJ952-16638 REV IR DATED 5/12/24. FINAL REV REQUIRED IAW STEP 14 OF ENDEAVOR AIR EA CRJ952-16638 REV IR (P1) DATED 5/12/2024. RECEIVED FINAL EA. REPAIRED LH AFT EMERGENCY EXIT DOOR IAW ENDEAVOR EA CRJ952-16638 REV IR DATED 5/12/24
